# SDR RU3A1107

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N84
- Make and model: Beech 300BEECH
- Aircraft serial: FF19
- Aircraft time: 12,510 hours, 6,612 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Part number: 903800023
- Condition: Weak
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED AIR FAIL LIGHT ILLUMINATED IN FLIGHT.  RAN CHECKLIST AND DIVERTED FOR AN UNSCHEDULED LANDING.  MAINTENANCE FOUND RIGHT BLEED AIR PRESSURE SWITCH TO BE WEAK.  ALSO FOUND HOLE IN EVA TUBING.  REPLACED SWITCH AND TUBE SECTION.
